Title: Recursive algorithms for the matrix Padé-problem
Authors: Bultheel, Adhemar # ×
Issue Date: 1980
Publisher: American Mathematical Society
Series Title: Mathematics of computation vol:35 issue:151 pages:875-892
Abstract: A matrix triangularization interpretation is given for the recursive algorithms computing Padé approximants along a certain path in the Padé table, which makes it possible to unify all known algorithms in this field. For the normal Padé table, all these results carry over to the matrix Padé problem in a straightforward way. Additional features, resulting from the noncommutativity are investigated. A generalization of the Trench-Zohar algorithm and related recursions are studied in gerater detail.
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
S0025-5718-99-01163-1.pdf Published 372KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science